Translator Disclaimer
June 2004 Upper Complete Intersection Dimension Relative to a Local Homomorphism
Ryo TAKAHASHI
Tokyo J. Math. 27(1): 209-219 (June 2004). DOI: 10.3836/tjm/1244208485

Abstract

In this note, we introduce a homological invariant for finitely generated modules over commutative noetherian local rings by slightly modifying the definition of complete intersection dimension defined by Avramov, Gasharov, and Peeva [4], and observe it from a relative point of view.

Citation

Download Citation

Ryo TAKAHASHI. "Upper Complete Intersection Dimension Relative to a Local Homomorphism." Tokyo J. Math. 27 (1) 209 - 219, June 2004. https://doi.org/10.3836/tjm/1244208485

Information

Published: June 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1058.13009
MathSciNet: MR2060085
Digital Object Identifier: 10.3836/tjm/1244208485

Subjects:
Primary: 13D05
Secondary: 13H10, 14M10

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.27 • No. 1 • June 2004
Back to Top